# SDR CALA2025011401902

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N37507
- Make and model: Boeing 737-9
- Aircraft serial: 43437
- Aircraft time: 14,464 hours, 4,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

HIT AN ANIMAL JUST PRIOR TO ROTATION AT APPROXIMATELY 135 KIAS. PERFORMED BIRD STRIKE INSPECTION AMM 05-51-18-210-801 ONLY DAMAGE FOUND WAS DENT RIGHT SIDE JUST BEHIND RADOME. FORWARD DENT AT STA 183 AND STRINGER 24R, DENT IS SMOOTH AND NO PULLED RIVETS, MEASURES 4"X2"X.020. W/Y=100, REF SRM53-00-01-1A-1, PAR 4,B, AND FIG 103 G. DENT IS WITHIN ALLOWABLE LIMTS. AFT DENT AT STA 188 AND STR 24 R, DENT IS SMOOTH AND NO PULLED RIVETS,  DENT IS WITHIN ALLOWABLE LIMITS.
